# SDR IPXA10559176

- Difficulty date: March 22, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4,  AFT CARGO (BULK) BAY CORROSION AROUND FASTENER HOLE ON FLOOR TO SIDEWALL SUPPORT (BOTTOM SIDE) STATION 1640, RBL 23 SIDEWALL SUPPORT WAS REPLACED ON CUST CARD NR 849051, IAW SRM 51-40-02-0G.
